О радикале конечно-порожденной йордановой PI-алгебры.

А.В. Ильтяков

Sibirskij matematiceskij zurnal (1985)

  • Volume: 26, Issue: 3, page 44-48
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Ильтяков, А.В.. "О радикале конечно-порожденной йордановой PI-алгебры.." Sibirskij matematiceskij zurnal 26.3 (1985): 44-48. <http://eudml.org/doc/62567>.

author = {Ильтяков, А.В.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {Jacobson ring; quasi-regular radical; Jordan PI-algebra},
language = {rus},
number = {3},
pages = {44-48},
publisher = {Izd. AN SSSR},
title = {О радикале конечно-порожденной йордановой PI-алгебры.},
url = {http://eudml.org/doc/62567},
volume = {26},
year = {1985},

AU - Ильтяков, А.В.
TI - О радикале конечно-порожденной йордановой PI-алгебры.
JO - Sibirskij matematiceskij zurnal
PY - 1985
VL - 26
IS - 3
SP - 44
EP - 48
LA - rus
KW - Jacobson ring; quasi-regular radical; Jordan PI-algebra
UR - http://eudml.org/doc/62567
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.